# SDR AWH2006F00005

- Difficulty date: February 22, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N908FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0008
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Corroded
- Location: Eng Drv Fuel Pmp
- Component: Fuel Pump
- Component part number: 025323150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECAUTIONARY VISUAL INSPECTION OF THE FUEL PUMP DRIVE SPLINE IAW MM.  FUEL PUMP COUPLING IN-SITU INSPECTION.  MAINTENANCE FOUND THE FUEL PUMP DRIVE SPLINE CORRODED.  DUE TO THE EVIDENCE OF CORRODION THE FULE PUMP ASSY WAS REPLACED WITH AN OVERHAULED UNIT AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
